Cephalexin Monohydrate I Broke Down, Cephalexin, Hives, Third Day, Dermatology Clinic
I was prescribed cephalexin for infection in my head and after the third day of using it I broke down into hives and started itching throughout my whole body.
Sevenyearitch - I took this medication seven years ago. After a couple of days I broke out into hives. When the initial Hives went away I kept itching. Then, the itching began to spread all over my body. I have been turned away by many doctors who wished me luck and said they were sorry but they couldn't help me. Since then, I have become a science project for doctors. I have taken a number of medicines to calm me down and an assortment of creams and lotions. One spray that takes the itchy hives away for awhile is CLOBEX. It's very expensive. It costs me $250 a month (out of pocket). The only medicine that relieves the condition for about a week is prednisolone (another drug that's not so great for you). I now take that once a month for one week’s relief. Each night, I have to scold myself in the shower to relieve the itching for a few hours so I can go to sleep. I'm currently at a new Dermatology Clinic. Guess what they prescribed for me? CEPHALEXIN, the drug that caused the poor quality of my life I now have. Doesn't anyone listen to the patient? The only best medical friend I have is my Primary Care Physician who has greatly supported me all these years. I pray that someone may read this and I have an answer me. If you have not yet taken CEPHALEXIN, think about it long and hard. It's not for everyone and MAY not be for ANYONE. If you've read this far in my note, I consider you a new friend. Someone please help!! Still Itching in New Jersey. email@example.com